# SDR ASAA2013030294061

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,615 hours, 3,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK ILLUMINATED, EXTINGUISHES ON MASTER CAUTION RESET.  UNABLE TO DUPLICATE DEFECT.  NO RT PACK LIGHT ON MASTER CAUTION RECALL AND BITE OF NR 1 AND NR 2 ZONE TEMP CONTROLLERS SHOWED NO FAULTS WITH VERIFY TESTS PASSED. OPERATED BOTH PACKS IAW MM 21-00-00-800-803.  PACKS OPERATED NORMALLY WITH NO FAULTS AND AFTERWARDS ZONE TEMP CONTROLLER BITE SHOWED NO FAULTS.
